# SDR DHL2003780013

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Stuck
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE IS HYPER SENSITIVE, SUSPECT RT BRAKE PRESSING, RT BRAKE STUCK ON TAXI.  MAINTENANCE TOWED A/C TO BLOCKS.  PERFORMED OPS CHECK OF BRAKES AND BRAKES OPS CHECK GOOD.  NO DEFECTS NOTED IAW M/M 32-41-00 AND JRH 9.1 FOR TAXI CHECK.
